# SDR HNAA2025051200335

- Difficulty date: April 12, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F040237 MIS-DRILLED HOLE ON RH AFT DV WINDOW SKIN DURING ACCOMPLISHMENT OF PIEDMONT FCD 1-53-23-0183.  REPAIRED MIS-DRILLED HOLE ON THE RH AFT DV WINDOW SKIN IAW EMB ETD-2025-145-906052 AND E01-53-25-0148
